Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: K-matrices for 2D conformal field theories
Author: Ardonne, E.
Bouwknegt, P.
Dawson, P.
Citation: Nuclear Physics B, 2003; 660(3):473-531
Publisher: Elsevier Science BV
Issue Date: 2003
ISSN: 0550-3213
RMID: 0020030152
DOI: 10.1016/S0550-3213(03)00223-2
Appears in Collections:Physics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.